# SDR DXTA2025032002706

- Difficulty date: March 16, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 9,557 hours, 7,587 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRUCTURE: WHILE ENROUTE AT 21,000 FT WE ENCOUNTERED SEVERE TURBULENCE THAT LASTED FOR APPROX. 15 SECONDS.  THERE DOESN'T APPEAR TO BE ANY VISUAL DAMAGE TO THE AIRCRAFT. CORRECTIVE ACTION; COMPLETED UNSCHEDULED: SEVERE TURBULENCE INSPECTION/CHECK. PERFORMED CVDR DL AND SENT FOR REVIEW. FOUND AIRCRAFT WAS NOT OPERATED OUTSIDE THE THE NORMAL ACCELERATION LIMITATIONS AND NO FURTHER INSPECTIONS REQUIRED. ALL !AW PHENOM 300 AMM 05-50-20.
